# SDR FDEA202103180760

- Difficulty date: March 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 33,946 hours, 18,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5327828622300
- Condition: Damaged
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE ADAPTER TRACK UNDER LOCK STA1530 LOC. FLOOR STRUCTURE FR58 BTW -Y953   TO -Y450 FOR TERMINATING ACTION ON RUTINE CARD 000832 REPLACED ADAPTER TRACK UNDER LOCK STA1530 LOC. ON FLOOR STRUCTURE FR 58 BTW  -Y953 TO -Y450 IAW SRM A300-600 FREIGHTER 51-40-21, 51-72-10 AND DWG A53278294 ISSUE A
